Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Reddish penis tip, no pain. Cancer chances? Any treatment?

Male, 17. Recently, the head of my penis change from a pink/red color to black. Not the whole head, just the tip of the penis, the area around the part where urine come out. It's not very noticeable unless seen in bright light. It's not painful. I looked it up; some websites say that it's a symptom of cancer, other websites say that it's a pigmentation (hyperpigmentation). What are some possible causes to this? Is there any treatment or anything I can do to? Thank you very much.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Please have yourself checked for any problems in your urinary tract to rule out UTI or urinary tract infection which is the commonest cause of your symptom. I think that you should get a urinalysis after visiting a doctor and have appropriate antibiotics prescribed for a UTI immediately. You should also start hydrating yourself enough so that it will help with your general health. I hope this helps.

Take care and have a lovely day !
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor